Couldn't find what you looking for?

TRY OUR SEARCH!

I am 61 and in the past 2 or 3 months I have sprouted heavy blonde whiskers on my chin and jaw line--sometimes dark ones. What is causing this and what can I do about it. I hate it. It makes me feel so unfeminine.
I have had a hysterectomy (1997) and have been on HRT ever since. Right now I take a half of a .3 mg estradiol tablet.

Loading...

Believe it or not, the cause of your facial hair is testosterone. Because your body is no longer producing estrogen, you are undergoing a bit of a 'second puberty' where your body is undergoing some changes based on increased testosterone levels. You can try hormone replacement although I haven't heard anything successful. Your best bet is electrolysis, to be honest. That will take care of the whiskers--but realize that they do come back! Let us know how it goes.
Reply

Loading...

Hi:
Perhaps your body chemistry is changing and you don't need as much of the hormone or you now need something different because it isn't working as well anymore. Is this one of the side effects that you just haven't experienced, perhaps? Contact your doctor. It sounds like you've had a smooth ride until now. See what they advise. It sounds like there is probably a simple solution for you. Let the rest of us know what your solution turns out to be. I'm sure that other women on this drug would be interested.
Reply

Loading...